Title

A new method of solving Bessel’s differential equation using the ℒ2-transform

Document Type

Article

Publication Date

8-15-2002

Abstract

In the present paper, a new method of solving Bessel's differential equation is given using the ℒ -transform. © 2002 Elsevier Science Inc. All rights reserved. 2

Publication Name

Applied Mathematics and Computation

Volume Number

130

First Page

587

Last Page

591

Issue Number

2-3

DOI

10.1016/S0096-3003(01)00119-9

This document is currently not available here.

Share

COinS